DOI 10.1053/j.ajkd.2009.07.013
Linezolid-associated acute interstitial nephritis and drug rash with eosinophilia and systemic symptoms (DRESS) syndrome.
Аннотация
Linezolid is a recent addition to the antibiotic armamentarium against Gram-positive bacteria, including multiresistant staphylococci and enterococci. Linezolid is relatively well tolerated and is not believed to be nephrotoxic. However, we report the case of an 88-year-old woman who was treated for prosthetic joint infection and methicillin-resistant Staphylococcus aureus bacteremia with vancomycin followed by linezolid therapy. On day 7 of linezolid treatment, the patient developed severe pruritus, macular rash, facial edema, eosinophilia, marked increase in serum creatinine level, and mild hepatitis. Renal biopsy showed acute interstitial nephritis with eosinophilic cells. Discontinuation of linezolid and a short course of prednisone led to rapid improvement of renal function. This case of linezolid-associated acute interstitial nephritis within the context of a drug rash with eosinophilia and systemic symptoms (DRESS) syndrome in a patient treated with linezolid raises concerns about the presumed renal safety of this drug. Clinicians should be aware of this potential life-threatening adverse reaction and monitor kidney function while patients are using linezolid.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.